# SDR QMLA2023101020086

- Difficulty date: October 10, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N407TX
- Make and model: Bell 407
- Aircraft serial: 53892
- Aircraft time: 6,419 hours, 20,233 cycles
- Engine: Allsn 250C47B
- Engine time: 9,606 hours, 19,377 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTICED AN ACRID SMELL IN THE CABIN AREA RESEMBLING BURNING RUBBER / PLASTIC.  NO VISIBLE CUES NOTED.  ALL FLIGHT AND ENGINE GAGES NORMAL. OPENED UP AREAS INSIDE THE UPPER AFT HELL HOLE AREA AND INSPECTED, ALSO CHECKED THE ENGINE BAY FOR AIR CONDITIONING BELT, BELT IS IN GOOD CONDITION, NO SMELLS UP IN THE AFT AREA AND GROUND RUN WITH A/C OFF AND ON, NO SMELLS PRESENT AT THIS TIME.  ALL PANELS REINSTALLED AND SECURED.  AIRCRAFT IS APPROVED FOR RETURN TO SERVICE AT THIS TIME FOR THE INSPECTION COMPLETED.
